# SDR AALA201904079005

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 55,416 hours, 26,353 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND SEAT 4C EMERGENCY LIGHT INOPERATIVE. RECONNECTED SEAT 4C EMERGENCY LIGHT CONNECTOR. OPS CHECK NORMAL.
